# SDR AALA202108023136

- Difficulty date: August 1, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 65,953 hours, 24,941 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 17,631 hours, 7,009 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G04
- Part serial: 569924
- Condition: Overtemp
- Location: Nr 2
- Part time: 17,631 hours, 7,009 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF ENGINE #2 EGT OVER TEMPERATURE RED AND APPROX. 972 C ENGINE SHUTDOWN PER ECAM PROCEDURES. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
